# SDR UPS97822894

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 55-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 55 TO 70 STR 36 IS CORRODED ON ALL SIDES.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON FS 55 TO 70 IAW SRM 51-1-21.
